# SDR UALA2012042402477

- Difficulty date: April 21, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 63,342 hours, 8,916 cycles
- Engine: Pwa PW40903
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Unsecure
- Location: Seat 1b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 1B WILL NOT RECLINE ELECTRICALLY PURSER USED MANUAL OVERRIDE BUT CANNOT GET SEAT TO FULLY RECLINE. SECURED LOOSE CONNECTOR ON RECLINE ACT. OP CHECK GOOD.
